# SDR ABXA9500826

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99581561
- Condition: No Edge Distant
- Location: Fs 541-643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION WHILE REPLACING THE RIGHT WINDOW BELT PANEL, FROM FS 541 TO 643, FOUND THE PANEL HAD NO EDGE DISTANCE ON ONE FASTENER IN THE LOWER AFT CORNER.  REPAIRED IAW ABX REA D953-11945-MR.
